Nonstandard hulls of ordered vector spaces


EMELYANOV E. , Gul H.

POSITIVITY, vol.20, no.2, pp.413-433, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 2
  • Publication Date: 2016
  • Doi Number: 10.1007/s11117-015-0364-2
  • Title of Journal : POSITIVITY
  • Page Numbers: pp.413-433

Abstract

This paper undertakes the investigation of ordered vector spaces by applying nonstandard analysis. We introduce and study two types of nonstandard hulls of ordered vector spaces. Norm-nonstandard hulls of ordered Banach spaces are also investigated.